# SDR AALA202007209002

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Worn
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  RT PYLON, WORN WIRES, IDG FEEDER CABLE, UNDER ACCESS PANEL 424ER.  REPAIRED THE IDG FEEDER CABLE WIRES IAW ESPM 20-53-21.
